MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIR-Spheres microspheres; Microspheres Radionuclide

SIRTEX MEDICAL PTY LIMITED SIR-Spheres microspheres; Microspheres Radionuclide
Model Number SIR-Y001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pneumonia (2011); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A comprehensive device history record review was performed for this product batch and did not result in any abnormal findings related to the manufacturing process.Sirtex has learned that the subject was in fact discharged on (b)(6) 2025.Prescribed medication (prednisone) is still on going and with the anticipated end date of (b)(6) 2025.
 
Event or Problem Description
Doorway90 clinical study serious adverse event of radiation pneumonia (grade 3) leading to persistent or significant disability/incapacity considered by administrating physician to be probably related to the sir-spheres implant procedure.On 05may2025, research staff were reviewing the subject's medical records and the subject was admitted into the hospital on (b)(6) 2025 for atypical pneumonia per her emr.Research staff called and spoke with the patient the same day (b)(6) 2025).The subject shared that they were experiencing shortness of breath for a while but had been attributing it to their atrial fibrillation.The subject was admitted to an outside hospital local to their area.The subject was diagnosed with radiation pneumonia in the lungs.The subject was hospitalized for 14 days but expressed that they were feeling better and may get discharged that day (b)(6) 2025).The subject was prescribed prednisone (60 mg).Relatedness of the adverse event to the sirt mapping/planning procedure: not related.Relatedness of the adverse event to the sirt implant procedure: probably.Relatedness of the adverse event to the study device: definitely.

Brand Name
SIR-Spheres microspheres
Common Device Name
Microspheres Radionuclide
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park drive
fl. 2
woburn, MA 01801
MDR Report Key22529918
Report Number9710358-2025-00002
Device Sequence Number12766756
Product Code NAW
UDI-Device Identifier00850014612030
UDI-Public(01)00850014612030(11)250709(17)250717(10)SG017V05
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2024
Device Model NumberSIR-Y001
Device Lot NumberSG017V05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by ManufacturerNot provided
07/31/2026
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/19/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATORVASTATIN (PRE-EXISTING CONDITION); BUMETANIDE (PRE-EXISTING CONDITION); DIGOXIN (PRE-EXISTING CONDITION); DULOXETINE (PRE-EXISTING CONDITION); ELIQUIS (PRE-EXISTING CONDITION); HUMALOG MIX 75-25 KWIKPEN (PRE-EXISTING CONDITION); HYDROMORPHONE (PRE-EXISTING CONDITION); LEVOTHYROXINE (PRE-EXISTING CONDITION); LOSARTAN (PRE-EXISTING CONDITION); SEMAGLUTIDE (PRE-EXISTING CONDITION); TAPENTADOL (PRE-EXISTING CONDITION); XIGDUO XR (PRE-EXISTING CONDITION)
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight270 LB
Patient RaceWhite